# SDR CA971020001

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 119743
- Condition: Burnt
- Location: Cockpit Lights
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE SMELL IN COCKPIT. CREW DID NOT SEE ANY SMOKE BUT INDICATED THEY COULD SMELL IT. MAINTENANCE FOUND A BURNT TRANSISTOR ON THE PRINTED CIRCUIT BOARD OF THE COCKPIT ADVISORY LIGHT CONTROL UNIT.
